# SDR DALA2017080906091

- Difficulty date: August 4, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 59,145 hours, 24,985 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER GATE SHOWING SIGN OF CORROSION AND WEAR AT AFT LOWER EDGE OF THE R1 DOOR.  REMOVED AND REPLACED THE R1 DOOR LOWER GATE IAW AMM 52-11-38, ADJUSTMENT AND OPS CHECK PERFORMED ON AMDS 5211-2002-1R, AND 2040-0057-1R.
